# SDR UALA2013061304097

- Difficulty date: June 12, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N564UA
- Make and model: Boeing 757222
- Aircraft serial: 26666
- Aircraft time: 67,677 hours, 24,917 cycles
- Engine: Pwa PW2040
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FROM ROWS 28 THROUGH 32 INOPERATIVE.  REPLACED FEEDER CABLE FROM SEAT 32.  ALL EMERGENCY LIGHTS CHECKED GOOD.
